My WebMD Sign In, Sign Up

Tinnitus

Following Topic Unfollow Topic | 4 Following

 

Below is a list of questions with answers, relevant to the Topic you are interested in.

Q.
A.
If your tinnitus is related to your recent use of aspirin and NSAIDs, it should improve once you have stopped it. Please keep in mind that there can...
Posted:
1 of 1 found this helpful
Q.
A.
You need to have a medical professional examine your ears. This is really the only way to get an accurate diagnosis. This could be as simple as a wax...
Posted:
0 of 0 found this helpful
Q.
A.
Air is DEFINITELY not supposed to be coming out of your ear.  Is it possible you could have a ruptured eardrum?  Otherwise, there isn't...
Posted:
0 of 0 found this helpful
Q.
A.
I suppose their could be a remote connection, but there are hundreds of causes of tinnitus and vertigo/dizziness, so it would not be prudent to blame...
Posted:
0 of 0 found this helpful
Q.
A.
That would be a very, very difficult association to make, since humans can have more than one, independent medical issue going on at the same time...
Posted:
1 of 2 found this helpful
Q.
A.
As a psychiatric-mental health nurse, I would consider seeing a psychiatrist. It could possibly still be hallucinations. The sooner medications...
Posted:
0 of 0 found this helpful
Q.
A.
Hi Your question is a hard one to answer, have you taken this up with the navy yet? would be your best place to start, the real problem is going be...
Posted:
0 of 0 found this helpful
Q.
A.
Hi The ringing of bells in your ear could be tinnitus, best see your doctor for tests.Good Luck
Posted:
0 of 1 found this helpful
Q.
A.
The ENT did not likely cause your tinnitus, but that wisdom tooth certainly can do it, but a wisdom tooth problem would not be likely to cause your...
Posted:
3 of 3 found this helpful
Q.
A.
Hi Have you thought of going to the ER with her, perhaps if she really has a brain problem, they can put on an MRI, and see if there is a problem...
Posted:
1 of 1 found this helpful
Q.
A.
Rocephin is not the likely cause of your tinnitus....LABYRINTHITIS is the likely cause of your tinnitus and intermittent vertigo. I know....I have...
Posted:
2 of 4 found this helpful
Q.
A.
No...those are two, very-different disorders. There are no known medical links.
Posted:
1 of 1 found this helpful
Q.
A.
depends on the underlying cause of the ringing. Hope this helped. 
Posted:
0 of 0 found this helpful
Q.
A.
Hi have a read through this link below, it covers your problem.http://www.tinnitusformula.com/library/cholesterol-and-tinnitus/#.VOHum40cQ5sJust copy...
Posted:
0 of 0 found this helpful
Q.
A.
I have no way of determining how long your tinnitus (ringing) might last. Acoustic damage to the ear from concerts can be severe, but...
Posted:
7 of 12 found this helpful